I have stoped taking this med has cause alot of severe problems and alot of less severe I ended up in the ER because of it and was told I had a drug toxicity from it im only 29 never had these problems ever... Im having muscle pain,stomach cramps,very anxious,feeling weak,mood changes,loss of appetite, Involuntary Quivering, plus the 2 things i have in my question which are extremly bothersome. are these problems ever going to go away or do I now have to live with them? ... any info on who to contact,call or even what to do will very helpful and apreciated. I have also started using Virmax and has helped a little bit in one area but still no orgasm.I simply want to have my life back
Celexa caused me to no longer have an orgasm and very dificult get an erection what do I do?
Added 22 Sep 2011:
ok i can now have an orgasm after the med has worked itself out but i cannot get an erection at all and if im even lucky enough to get that its like it just gives up on me before im done is this a med related issue? because i have never had this problem before i took celexa
It may take a couple of weeks but you will return to normal once the Celexa is completely out of your system and your body has had a chance to adjust. Hang in there, it will gradually get better.
Hi there jonathan. Laurie is right on the money. Another week or so and you should be fine. I might just want to add this, try wellbutrin. I was on it for some time and its pretty well neutral when it comes to side effects. Have yourself a fine day.
How are you feeling now and what medications are you taking now?
I am taking 20mg of celexa, and I haven't had an orgasm myself in months, haven't felt horny or even aroused by guys. It might be the celexa, just sharing. Although now, I am feeling very anxious
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Feb 2011 • 1 answer
Updated 3 Nov 2011 • 1 answer
Updated 19 Nov 2012 • 5 answers
Updated 1 Sep 2014 • 1 answer
Updated 27 Dec 2015 • 1 answer